MathSciNet Relay Station
MathSciNet bibliographic data
MR1840095 (2002e:46018) 46B20 (46A22 47A05)
Ostrovskii, M. I. Hahn-Banach operators. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2923–2930 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement